# SDR 2021F00050

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: General aviation
- Aircraft: N145MW
- Make and model: Lear 45LEAR
- Aircraft serial: 45400
- Aircraft time: 2,611 hours, 2,319 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 2,611 hours, 2,319 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Oil Fill Cap
- Component: Oil Filler Cap, Hnywl
- Component part number: 5725339225
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED A LOSS OF OIL PRESSURE IN LEFT ENGINE DURING CRUISE FLIGHT. CREW REVIEWED THE WITH EMERGENCY ENGINE SHUTDOWN CHECKLIST WHEN OIL PRESSURE DECAYED INTO THE YELLOW ZONE. AS SOON AS THE OIL PRESSURE REACHED THE RED ZONE, THE ENGINE WAS VOLUNTARILY SHUTDOWN. AIRCRAFT RETURNED TO POINT OF DEPARTURE (KMDD). AIRCRAFT LANDED WITHOUT INCIDENT. UPON LANDING IT WAS OBSERVED THAT THE OIL FILL CAP WAS IN PLACE AND PROPERLY ALIGNED. UPON REMOVING THE OIL FILL CAP, IT WAS OBSERVED THAT THE CAP O-RING WAS CUT WITH A PORTION OF THE O-RING MISSING. OIL WAS OBSERVED AROUND THE AREA OF THE OIL FILLER CAP.
